MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 4 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 4 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.The client has indicated that the product will not be returned to zimmer biomet for an investigation.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2022-00084, 3002806535-2022-00085.The investigation is currently underway.Once the investigation has concluded, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that: there was an oxford warranty due to a case performed by dr (b)(6) on (b)(6)2016.Loosening of oxford implants causing pain.Patient outcome: revision.
 
Additional Manufacturer Narrative
(b)(4).Complaint summary: adequate photographs have not been provided and product has not been returned for evaluation.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.Review of complaint history identified: 1 additional similar complaint for the reported item 161469 and no additional complaints for the reported item and lot combination.2 additional similar complaints for the reported item 154722 and no additional complaints for the reported item and lot combination.No additional similar complaints for the reported item 159548 and item and lot combination.These devices are used for treatment.The reported event is not related to a combination of products; therefore, a compatibility review is not applicable.It has been confirmed that the implants are not within the scope or subject of any field actions or recalls which could be attributed to reported event.The likely condition of the devices when they left zimmer biomet is conforming to specification.The reported event has not been confirmed as relevant photographs have not been provided and product has not been returned for evaluation and the dhr review did not identify any issues.The root cause of the reported event cannot be determined with the information provided.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2022-00084-1.3002806535-2022-00085-1.The investigation is completed based on current available information.If any additional information becomes available, then the complaint will be reopened and further investigated.H3 other text : item not returned.
 
Event or Problem Description
Describe event or problem it was reported, that: there was an oxford warranty due to a case performed by (b)(6) 2016.Loosening of oxford implants causing pain.Patient outcome: revision.

Brand Name
OXF ANAT BRG LT MD SIZE 4 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13583490
Report Number3002806535-2022-00086
Device Sequence Number5681260
Product Code NRA
UDI-Device Identifier05019279785940
UDI-Public05019279785940
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2021
Device Model NumberN/A
Device Catalogue Number159548
Device Lot Number905720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age37 YR
Patient SexFemale